# SDR 9JLA2021040620042

- Difficulty date: April 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N359V
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5349
- Aircraft time: 10,283 hours, 5,729 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 19019103
- Part serial: 00087
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING POST-FLIGHT CHECKS FLUID LEAKING FROM OUT OF THE RIGHT MAIN LANDING GEAR ACTUATOR. THE MAINTENANCE VENDOR FOUND THE RIGHT MLG ACTUATOR LEAKAGE WAS OUT OF LIMITS. THE RIGHT MLG ACTUATOR WAS REMOVED AND A TESTED ACTUATOR WAS INSTALLED. FUNCTIONAL CHECKS AND LEAK CHECKS GOOD AT THIS TIME. THE AIRCRAFT WAS RETURNED TO SERVICE.
